Acne meditation problem while taking isotretinoin

Patient

Q: Hi, i am a 15 year old male and i take isotretinoin every day
and i have some questions
1) i had nosebleeds and my doctor suggested to reduce to 20mg (30mg was at first) now the nosebleeds are gone, should i go back to 30mg?

2) among with the isotretinoin i should put some masks and creams (quinnodern and evdermia - i think) but they caused be redness, now the redness is gone, what should i do?

3) and my last question, i am on the 2nd month of isotretinoin should i masturbate or not, and how will it affect my acne while on isotretinoin?

thanks in advance

Doctor

A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: Hi,  I've been suffering acne for six years, and my doctor perscribed me ?ISOTRETINOIN capsules to treat it...

Q: Over a month ago, I was diagnosed with PCOS. My doctor put me on the pill (Yasmin). In the first month, I developed a...

Q: I am looking for a contraceptive pill that will assist with my acne problem but which has a relatively low amount of ...

Q: Make age 63 recently on minocycline for scalp acne . Commenced walking twice a day as the impact of this medicine cau...

Q: I have been taking isotroin 20 for 1 year so I get clear skin but then I stopped it and started taking isotroin 10 ...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews